# SDR ABXA9700228

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 2720 · Rudder Control System
- Part: Hub
- Part number: 4616066
- Condition: Cracked
- Location: Rudder Pedals
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF N 2757, AD 96-02-05, ASB A 27-325 REV NR 3 THE PEDAL ADJUST HUB ASSEMBLY HAD CRACK INDICATIONS.  *S/D*  CHANGED HUB ASSEMBLY IAW ABX EA AD 27-03967-MA.
